# SDR Z1RA201710120001

- Difficulty date: October 11, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N761AF
- Make and model: Skrsky S76D
- Aircraft serial: 761039
- Aircraft time: 1,487 hours
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Part number: C13172AC06
- Part serial: 308
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 1,487 hours
- Stage of operation: AA
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DURING AIRCRAFT RUN-UP, NR 2 AUTOPILOT WOULD NOT COMPLETE BIT TEST DURING AP TEST. UNABLE TO CLEAR OR RESET.
